Back to Ask the Diabetes Team Ask the Diabetes Team

From England:

I'm 14 years old and have had Type 1 diabetes for 7 years. Lately at school I've been thirsty. The clinic has lowered my insulin by several units, but this is after they lowered it. How come I am so thirsty? I drink 2 cans in under a 1/2 hour and was still thirsty.


Did you check your urine for sugar lately? Have your blood sugar levels gone up after the insulin reduction? Ask your diabetes team for a proper evaluation of your diabetes control.


Original posting 13 Aug 1999
Posted to Hyperglycemia and DKA


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:06
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.